MAUDE Adverse Event Report: Tandem Diabetes Care t:slim X2 Insulin Pump with Control-IQ+ Technology; Alternate Controller Enabled Insulin Infusion Pump

Tandem Diabetes Care t:slim X2 Insulin Pump with Control-IQ+ Technology; Alternate Controller Enabled Insulin Infusion Pump
Model Number 1000354
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hyperglycemia (1905); Elevated ketones/Diabetic Ketoacidosis (2364)
Date of Event 09/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the customer experienced a blood glucose (bg) level of 425 mg/dl, with ketones a healthcare provided identified as life threatening.Cause was unknown.Customer went to the emergency room (er) and was admitted into the intensive care unit.Customer was treated with intravenous fluids of saline and insulin.Customer was released from the hospital on (b)(6) 2026 with the issue resolved and no permanent damage.Tandem technical support performed a full pump system check and verified that pump was operating appropriately and customer continued to use the pump for insulin therapy.
 
Additional Manufacturer Narrative
In use at the time of the event: cgm model: unknown.Mobile os: ios / ios_iphone 12 / unknown / ios 26.1.

Brand Name
t:slim X2 Insulin Pump with Control-IQ+ Technology
Common Device Name
Alternate Controller Enabled Insulin Infusion Pump
Manufacturer (Section D)
Tandem Diabetes Care
12400 high bluff drive
san diego CA 92130
Manufacturer Contact
john connell
12400 high bluff drive
san diego, CA 92130
+1(858)224-6281
MDR Report Key50945807
Report Number3013756811-2026-177633
Device Sequence Number16063957
Product Code QFG
UDI-Device Identifier00850006613793
UDI-Public(01)00850006613793(11)220926
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K250792
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1000354
Device Catalogue Number1006408
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/26/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Life Threatening;
Patient Age81 YR
Patient SexMale